A bivariate gamma distribution for use in multivariate flood frequency analysis
Version of Record online: 18 APR 2001
Copyright © 2001 John Wiley & Sons, Ltd.
Volume 15, Issue 6, pages 1033–1045, 30 April 2001
How to Cite
Yue, S. (2001), A bivariate gamma distribution for use in multivariate flood frequency analysis. Hydrol. Process., 15: 1033–1045. doi: 10.1002/hyp.259
- Issue online: 18 APR 2001
- Version of Record online: 18 APR 2001
- Manuscript Accepted: 17 JAN 2001
- Manuscript Received: 28 JUN 2000
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!